Symmetrische Zerlegung von Kettenprodukten.

Martin Aigner

Monatshefte für Mathematik (1975)

  • Volume: 79, page 177-190
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Aigner, Martin. "Symmetrische Zerlegung von Kettenprodukten.." Monatshefte für Mathematik 79 (1975): 177-190. <>.

author = {Aigner, Martin},
journal = {Monatshefte für Mathematik},
pages = {177-190},
title = {Symmetrische Zerlegung von Kettenprodukten.},
url = {},
volume = {79},
year = {1975},

AU - Aigner, Martin
TI - Symmetrische Zerlegung von Kettenprodukten.
JO - Monatshefte für Mathematik
PY - 1975
VL - 79
SP - 177
EP - 190
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.